MAUDE Adverse Event Report: COVIDIEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number UNKNOWN - SHILEY
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: unknown - shiley, unknown shiley trach tube, (lot #unknown), unknown - shiley, unknown shiley trach tube, (lot #unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cuffs of the three tracheostomy tubes was not holding air shortly after being placed.Replacement of the tube was done three times.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN
avenue henequen no. 1181
ciudad juarez chihuahua,mx 32590
MX  32590
Manufacturer (Section G)
COVIDIEN
avenue henequen no. 1181
ciudad juarez chihuahua,mx 32590
MX   32590
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22846497
Report Number9681384-2025-00905
Device Sequence Number19955305
Product Code JOH
UDI-Device Identifier20884521176345
UDI-Public20884521176345
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN - SHILEY
Device Catalogue NumberUNKNOWN - SHILEY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown